Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rach

Why does this have to happen?

Recommended Posts

I AM SICK OF ACNE! So i must admit that my break outs have become fewer, but it never completly goes away. I tried using tazorac for this week and my face peeled off and my scabs became bigger. Acne sucks. I am getting married in July and all i want is clear skin by then. I also cant stop picking at my face because i am so frustrated! Im sick of this. I know that i can have clear skin if i just stop picking at my small pimples. but for some reason i find joy in picking and then when i am finished i realize that i just created scabs all over my face. does any one else have this problem? I am just mad right now....

Share this post


Link to post
Share on other sites

I used to...it;s gross but i used to pop all my pimples that had the pus...yeah it was pretty gross..like 2-4 a morning...I went on Accutane about a month ago..right now I have one active pimple above my eyebrow and that's about it....side effects suck though..but yeah Acne Suks

Share this post


Link to post
Share on other sites
Guest tenshigirl25

yeah if u went on accutane in decmber u would have crstyal clear skin for your wedding.some poeple go on a low dose 20mg a day for 6 months. id try it if i was u..the more u touch, the more bacteria ur gonna spread, the worse done by your face is going to look..at least with accutane your gentle with your skin on purpose.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×